# SDR AALA2018082190011

- Difficulty date: August 18, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 86,537 hours, 23,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT5016
- Part serial: 24605
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FIRST CLASS AND MAIN CABIN INOPERATIVE.  THE AIRCRAFT WAS GROUNDED.  REPLACED EMERGENCY LIGHT BATTERIES M10798, M10799, M10800, M10801 IAW AMM 33-51-07, ALL TESTED NORMAL.
